# SDR 99ZZZX4435

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5167M
- Make and model: Beech C 23
- Aircraft serial: M2043
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: 169660001603
- Condition: Cracked
- Location: Stabilator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR HAS CRACKS RADIATING OUT FROM CUT-OUTS FOR HINGE ATTACH POINT ON RIGHT SIDE.  TIME IN SERVICE UNKNOWN.
